I have a small rash on my chest. about the size of a quarter. I noticed it on tuesday. I suffer from eczema through out my life all over my body. I am practicing hot yoga and have been doing so for the past 30 days. I used Hydrocortizone cream and nothing is happening. The rash is slightly warm to the touch. I am not sure if this is eczema, heat rash or something more serious?
Assuming this is a red rash and not a darkly pigmented lesion, the rash may pose the threat of spreading but is unlikely to be otherwise dangerous. Having observed eczema all your life this rash should be distinguishable from that. From your description this could be anything from allergy, to skin disorders of unknown cause, to infection (bacterial or fungal, for example ringworm). I would caution against further use of hydrocortisone cream for if this is infection the cream could make it worse.
Given that this rash is not clearing on its own, I suggest that you have a doctor or his nurse take a look at it.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.